It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


2jen,
Nausea is not a side effect of Cortef. It could be that your body doesn't like Cortef in which case you could switch to it's generic Hydrocortisone. Just ask your doc to switch you. Not a big deal to switch & it just might help you.

It might help you to go to the dose schedule I mentioned before to spread out your dose. You may also have to add 5mg. You should have ""NO"" nausea on a regular basis.
[QUOTE=WandaB]2jen,
Nausea is not a side effect of Cortef. It could be that your body doesn't like Cortef in which case you could switch to it's generic Hydrocortisone. Just ask your doc to switch you. Not a big deal to switch & it just might help you.

It might help you to go to the dose schedule I mentioned before to spread out your dose. You may also have to add 5mg. You should have ""NO"" nausea on a regular basis.[/QUOTE]

There is a generic version!!! My insurance only covers generic prescriptions and my pharmacy told me there wasn't a generic version of cortef! Granted, its only $35 a month, but if I could get it for $10 that would be even better. I just figured nausea was a part of it, I always wake up neauseas, is that not normal either or is it because I haven't taken cortef yet? I go back to the endo on Monday so I will definetely mention it. Thank you so much for your help.





All times are GMT -7. The time now is 03:11 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!